# SDR ASAA2021082235790

- Difficulty date: August 22, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 27,205 hours, 8,761 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2123010BA
- Part serial: 14101981
- Condition: Failed
- Location: Cabin Pressure
- Part time: 27,234 hours, 8,770 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION SYSTEM "AUTO FAIL" LIGHT ILLUMINATED AFTER LANDING. GROUNDED - YES. (RESOLVED ON W/O: 1883346 TASKCARD: N/R-00001 ) REMOVED & REPLACED AFT OUTFLOW VALVE ASSY REF B737-900 AMM 21-31-03-400-801. PULLED & RESET 3 TOTAL C/BS. ACCOMPLISHED "MANUAL MODE" TEST PER AMM 21-31-00-710-801, GROUND FUNCTIONAL CK BOTH CABIN PRESSURE CONTROLLER & CABIN PRESSURE CONTROL SYSTEM GROUND TEST PER AMM 21-31-00-700-802, OPS CK NML. AIRCRAFT RELEASED FROM MEL 21-15C, C/N 22032462. REVERSAL OF CONFIGURATION CHANGE ACCOMPLISHED BY REMOVING 1 TOTAL C/B COLLAR & RESET SAME. SEAMC NOTIFIED "MARK.".
